# SDR VTZA95219

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 7600 · Engine Controls
- Part: Iec Connector
- Part number: F323A702561
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6573 - DURING CLIMB-OUT AT 1055 HRS ON 7-13-95, RETURNED TO IAD DUE TO THE RT IEC FAILING AND IT WOULD NOT RESET.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT T2 CANNON PLUG.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
